MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Intracranial Hemorrhage (1891); Speech Disorder (4415)
Date of Event 09/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
The patient reported feeling that "things were off" prior to admission on (b)(6) 2025.According to the patient's spouse, symptoms began approximately two weeks before hospitalization and were characterized by slurred speech and word-finding difficulties, indicative of impaired speech.The exact onset date was not provided.These symptoms reportedly worsened during hospitalization.On (b)(6) 2025, the patient was admitted for an intracranial hemorrhage measuring approximately 18 mm, located near the right depth lead implantation site.Review of ecog data indicated an increase in long-episode activity between (b)(6) and (b)(6), which the healthcare provider suspects may be associated with the hemorrhage.No medical intervention was performed during hospitalization.An mri appears to have been conducted on (b)(6) 2025, based on available patient data; however, results were not provided.The patient demonstrated clinical improvement on the final day of hospitalization and was discharged on (b)(6) 2025.The etiology of the hemorrhage remains undetermined.(b)(6) 2025 during a follow up the patient showed substantial improvement to almost resolute improvement.The patient continues to report headaches.All other associated symptoms have resolved.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23694412
Report Number3004426659-2025-00089
Device Sequence Number18695985
Product Code PFN
UDI-Device Identifier00855547005359
UDI-Public010085554700535917240325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007930
Device Lot Number31035-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age68 YR
Patient SexMale